| Catalog Number |
367925 |
| Medical Device Problem Code |
Device Ingredient or Reagent Problem (2910)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/21/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during use with an unspecified amount of bd vacutainer® sodium fluoride 15mg potassium oxalate 12 mg (fx) blood collection tubes hemolysis occurs.Samples were recollected, additional patient information or impact has not been reported.The following information was provided by the initial reporter: customer reported about 40-50% of their fluoride tubes having hemolysis issue and causing specimen recollection.
Additional Manufacturer Narrative
D.1.Medical device brand name: bd vacutainer® sodium fluoride 15mg potassium oxalate 12 mg (fx) blood collection tubes h.3.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Additional Manufacturer Narrative
Investigation summary: bd had not received samples or photos for investigation.Therefore, 100 retention samples from bd inventory were visually inspected with no issues identified.Complaints for sample quality are under statistical control for the month of september 2023.At this time, further testing is not indicated.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.This complaint is unable to be confirmed for hemolysis.Bd was not able to identify a root cause for the indicated failure mode.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.Bd quality will continue to monitor sample quality complaints.
Event or Problem Description